Illinois Journal of Mathematics

The Dyer-Lashof algebra and the $\Lambda$-algebra

Edward B. Curtis

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 231-246.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050812

Digital Object Identifier
doi:10.1215/ijm/1256050812

Mathematical Reviews number (MathSciNet)
MR0377885

Zentralblatt MATH identifier
0311.55007

Subjects
Primary: 55H15
Secondary: 55D35

Citation

Curtis, Edward B. The Dyer-Lashof algebra and the $\Lambda$-algebra. Illinois J. Math. 19 (1975), no. 2, 231--246. doi:10.1215/ijm/1256050812. https://projecteuclid.org/euclid.ijm/1256050812


Export citation